Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Using retino gel for severe acne. Pores are getting larger. Whitish spots on the face. Need cure

im 20 years old female..i have been showing to a dermatologist for my increased acne problem..initially he had prescribed me retino ac gel along with supatret but there wasnt any effect...infact my pores are getting larger day by day.... and off late i have developed 4-5 white spots on my face due to skin injury,,the concerned part looks there ointment with which i can get back my normal skin color in those areas? and is supatret recommended for pores minimization and acne blemishes? if not then can you please suggest any...thanks
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanx for posting your query.Retino ac is a retinoid which is always good for acne.But some important things we have to remember before using it.1.When we start this drug intially always there is a flare up and it is just for few days after which they will start to decrease.So it is cause why your pores are increasing but need not to be worry.2.There is always dryness after retinoids application ,and they lead to white spots.Always apply a moisturiser inday time.3.Strict photoprotection is needed.4.Always apply only a thin layer of it and wash after 1 to 2 hours with water .4.Apply only at night time .I think this will solve your problem.You stop it for few days and apply moisturiser and flutivate cream on rash.Once rash is gone then again start retino with instructions i have mentioned.Remember supatret and retino are same drugs with different brand names .so use only one of it preferably retino ac.
Answered: Sun, 24 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor